# SDR TSAA0353005

- Difficulty date: January 20, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO RIVETS SHOW CRACK INDICATIONS USING LFEC AT BS 227.8 STRINGER 27R.  REMOVED ADJACENT FASTENERS AND STRINGER.  USING HFEC CONFIRMED NO CRACK INDICATION USING ROTARY PROBE IAW BOEING TELEX ALO-HNL-03-0031H.  (M)
